# SDR UIEA2025071000888

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK FOUND ON BS2598 BULKHEAD LH AFT INNER CHORD CRACK AT 3 O'CLOCK POSITION VIEW LOOKING FWD, CRACK DEPTH APPROX 0.080" FROM FORWARD SURFACE.  INNER CHORD CRACK AREA REPAIRED AS PER RI-80-17737 REV A. NO FURTHER DEFECTS NOTED.
